Allegra

Preview Details Best Price
Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

Allegra Adult 24 Hour Allergy Tablets, 180Mg, ( 70 Count )

  • One Package of Allegra 24 Hour Pain Relief containing 70 Tablets with 180 mg of Fexofenadine HCI (Antihistamine)
  • 180 mg of Fexofenadine HCI
  • Noticeable Relief In Just One Hour
  • Stays Strong for 24 Hours
  • Relief of Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Itchy nose or throat
  • Contains fexofenadine HCI
$42.99
Compare Price
* price is subject to change without prior notice
Allegra Allergy 24 Hour Gelcaps, 180 mg, 60 Count

Allegra Allergy 24 Hour Gelcaps, 180 mg, 60 Count

  • Fexofenadine HCl 180 mg / Antihistamine
  • 24 Hour Relief of Allergy Symptoms; Runny Nose, Sneezing, Watery Eyes, Itchy Nose or Throat
  • Indoor and Outdoor Allergies
  • Non Drowsy Gel caps
  • 24 Hour Relief
$34.99
Compare Price
* price is subject to change without prior notice
Allegra Allergy - 45 Tablets (180 mg each) 2 PACK = 90 TABLETS!

Allegra Allergy - 45 Tablets (180 mg each) 2 PACK = 90 TABLETS!

  • Allegra Allergy - 45 Tablets (180 mg each) 2 pack
  • fexofenadine HCl tablet 180 mg/antihistamine
  • Indoor and Outdoor Allergies
  • Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat
  • Non-Drowsy
$39.95
Compare Price
* price is subject to change without prior notice
Allegra 24 Hour Allergy Tablets 30 Tablets (Pack of 2)

Allegra 24 Hour Allergy Tablets 30 Tablets (Pack of 2)

  • Relieves runny nose and sneezing
  • For itchy, watery eyes
  • Original prescription strength
$27.99
Compare Price
* price is subject to change without prior notice
Allegra Allergy 24 Hour , 30 CT (Pack of 1)

Allegra Allergy 24 Hour , 30 CT (Pack of 1)

Brand: Allegra
Tag: allegra, allergy
  • ALLEGRA 30 TABLETS
  • FACTORY NEW AND SEALED BOX
  • INDOOR AND OUTDOOR ALLERGIES
  • NON DROWSY
  • EXP 09/2014 OR LONGER!!
Compare Price
* price is subject to change without prior notice
Allegra Childrens 12 Hour Allergy Relief, Berry, 4-Ounce

Allegra Childrens 12 Hour Allergy Relief, Berry, 4-Ounce

  • Fast acting
  • Non sedating
  • Indoor and outdoor allergy relief
  • Long lasting
$10.78
Compare Price
* price is subject to change without prior notice
Allegra Allergy 180mg 24 Hr Relief Tablets, 45 Count (Pack of 2)

Allegra Allergy 180mg 24 Hr Relief Tablets, 45 Count (Pack of 2)

  • Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat
  • Non-Drowsy
  • Indoor and Outdoor Allergies
  • fexofenadine HCl tablet 180 mg/antihistamine
  • Allegra Allergy - 45 Tablets (180 mg each) 2 pack - Total 90 Tablets
$32.70
Compare Price
* price is subject to change without prior notice
Allegra 24hr Gelcaps Size 24ct Allegra 24hr Gelcaps 24ct

Allegra 24hr Gelcaps Size 24ct Allegra 24hr Gelcaps 24ct

  • Non-drowsy
  • 24-hour relief
  • Starts working in one hour
$12.00
Compare Price
* price is subject to change without prior notice
Allegra Children's Allergy 12 Hour Orally Disintegrating Tablets, Orange Cream Flavor, 24 Count

Allegra Children's Allergy 12 Hour Orally Disintegrating Tablets, Orange Cream Flavor, 24 Count

  • Value size
  • 12 hour, non drowsy relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat
  • For ages 6 and older
  • Dissolves without water
$17.96
Compare Price
* price is subject to change without prior notice
Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 100 ct (Pack of 1)

Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 100 ct (Pack of 1)

  • temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
  • Fexofenadine HCl USP, 180 mg
$24.07
Compare Price
* price is subject to change without prior notice